# SDR DL733020608

- Difficulty date: May 30, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N309WA
- Make and model: Boeing 737347
- Aircraft serial: 23442
- Aircraft time: 45,209 hours, 31,233 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FWD CARGO DOOR LIGHT CAME ON DURING T/O AT 130 KTS.  CONTINUED T/O AND RETURNED TO AIRPORT.  CARGO DOOR IND LIGHT INTERMITTENT.  REPLACED FWD CARGO DOOR SENSOR PER M/M, DOOR IND OPS NORMAL.
